# SDR FDEA201202170602

- Difficulty date: February 17, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FLAP SIDE INBD FLAP HINGE INBD PIVOT HOLE BUSHING WORN.  REPAIRED AS PER EA#1-5750-159802. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 114.
